MAUDE Adverse Event Report: EXACTECH, INC. THREE PEG PATELLA 35MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. THREE PEG PATELLA 35MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-02-35
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Synovitis (2094); Osteolysis (2377)
Date of Event 06/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.D10: (b)(6), 02-010-01-0240 - lgc femoral ps cem left sz 4, (b)(6), 02-012-43-4040 - lgc tibia rbktray cem sz 4f/ 4t.
 
Event or Problem Description
As reported, approximately 6 years and 4 months post the initial left total knee arthroplasty, the surgeon performed a synovectomy surrounding the affected knee.Mild osteolysis was present.The patella exhibited mild wear along the lateral tracking path.The tibial insert had mild wear medially and posterior to the post.The femoral and tibial components were well fixed.The tibial and femoral components were retained, while the patella and tibial insert components were replaced.The patient was revised to exactech devices.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6, h11 the following sections were corrected: b5, h6 operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined; however, may have resulted from malalignment between implants, high contact stresses during knee flexion, patient-related conditions, inclusion of the polyethylene insert in the packaging recall, or any combination of these possibilities.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported, approximately 6 years and 4 months post the initial left total knee arthroplasty, the surgeon performed a synovectomy surrounding the affected knee.Mild osteolysis was present.The patella exhibited mild wear along the lateral tracking path.The tibial insert had minimal wear.The femoral and tibial components were well fixed.The tibial and femoral components were retained, while the patella and tibial insert components were replaced.The patient was revised to exactech devices.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.

Brand Name
THREE PEG PATELLA 35MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key22312459
Report Number1038671-2025-02356
Device Sequence Number8812106
Product Code JWH
UDI-Device Identifier10885862039606
UDI-Public10885862039606
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2023
Device Catalogue Number200-02-35
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age84 YR
Patient SexMale